Affordable Access

deepdyve-link
Publisher Website

Mogamulizumab-Associated Cutaneous Granulomatous Drug Eruption Mimicking Mycosis Fungoides but Possibly Indicating Durable Clinical Response.

Authors
  • Chen, Lu1, 2
  • Carson, Kenneth R3, 4, 5
  • Staser, Karl W1
  • Mehta-Shah, Neha3
  • Schaffer, András6, 7
  • Rosman, Ilana S1, 6
  • Musiek, Amy1
  • 1 Division of Dermatology, Department of Medicine, Washington University School of Medicine in St Louis, St Louis, Missouri.
  • 2 The Ronald O. Perelman Department of Dermatology, New York University School of Medicine, New York.
  • 3 Division of Medical Oncology, Department of Medicine, Washington University School of Medicine in St Louis, St Louis, Missouri.
  • 4 St Louis Veterans Health Administration Medical Center, St Louis, Missouri.
  • 5 Flatiron Health Inc, New York, New York.
  • 6 Department of Pathology and Immunology, Washington University School of Medicine in St Louis, St Louis, Missouri.
  • 7 Tallahassee Associates of Dermatology, Florida State University College of Medicine, Tallahassee, Florida.
Type
Published Article
Journal
JAMA dermatology
Publication Date
May 29, 2019
Identifiers
DOI: 10.1001/jamadermatol.2019.0369
PMID: 31141114
Source
Medline
Language
English
License
Unknown
Report this publication

Statistics

Seen <100 times